# SDR AALA201708289055

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 29,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A7043
- Condition: Deformed
- Location: Pax Door
- Part time: 38,066 hours, 21,192 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION ON THE SLIDE/RAFT ON THE PASSENGER DOOR,  AND TOUCHESTHE FUSELAGE WHEN DOOR IS FULLY OPEN.   REPLACED THE DOOR SLIDE IAW AMM.
